Attention! As of June 1, 2014, this board is no longer moderated. Forums/posts will remain archived for informational purposes only.


Advice on muscle joint stiffness/ burning skin

Symptoms management message board and open discussion

Advice on muscle joint stiffness/ burning skin

Postby Benzocrusher » Sun Mar 03, 2013 6:47 pm

Just wondering what people have used in the past to help with muscle stiffness skin burning and bad tooth pain.......that where I'm at right now
Thanks
Benzocrusher
[i]only god can judge me, ironically he's the only one that won't



Down to 6.7 liquid diazapam from 8mg since march 2013!!!
User avatar
Benzocrusher
 
Posts: 108
Joined: Fri Mar 01, 2013 7:22 pm

Re: Advice on muscle joint stiffness/ burning skin

Postby eliza » Sun Mar 03, 2013 6:56 pm

Hi Benzocrusher,

I had stiffness from not being able to sleep (tired-benzo w/d) and some members are doing simple stretches, having PT and going to exercises classes. It eventually went away but what a drag to have to have when dealing with benzo w/d'''

Eliza.
Tapered from 60 mg Dalmane (prescribed for insomnia). Benzo Free for two years. My comments/opinions are not meant as medical advise. Always consult your physician.
User avatar
eliza
Moderator
 
Posts: 2215
Joined: Wed Jun 06, 2012 1:08 am
Location: Due South

Re: Advice on muscle joint stiffness/ burning skin

Postby Grace » Mon Mar 04, 2013 2:31 am

Benzocrusher,

I personally have found body scan meditation very helpful during my benzo w/d. I have an audio taper that I ordered to learn how to do it. Listening to the tape is a good distraction. Now I just do the meditation on my on.

The best thing I have found for all my symtpoms is to rest and do the meditation. During the meditation I usually fall asleep for a short while and wake up feeling better.

There's a bunch of different body scan meditations available. I would recommend the ones that last at least 30 minutes.

I take Tylenol (162.5 mg.) when I can't stand the pain any longer.

So, my recommendations are:

rest
meditation
distraction
pain reliever in small doses if necessary

I hope this helps,

Grace
Withdrawing from 2 mg. Klonopin since 4/11. Crossed over to 10 mg. Valium 11/11. Dry cut until 8/12, then started milk titration at 3.75 mg. Valium. Took last tiny dose on 6/21/14. Off- Hooray!

Please consult a medical professional for medical advice. Always taper a benzo under the supervision of a doctor. Do not abruptly stop taking your benzos.
User avatar
Grace
 
Posts: 959
Joined: Wed Jun 06, 2012 1:04 am
Location: The Cosmos

Re: Advice on muscle joint stiffness/ burning skin

Postby saltlick » Mon Mar 04, 2013 3:37 am

Interesting. Talking with my wife (shes been a dental assistant for 15 years) i mentioned this to her (the tooth pain) and the first question she asks me is "does valium have anything to do with muscle relaxation?" I said yes, it can be prescribed for a muscle relaxant. She said there is a muscle around your teeth so when your tapering the opposite happens with your muscles which is they tense up so it would make sense that you would have tooth pain during tapering of valium. She said there is not much to do for it but take aspirin, i just thought it was interesting to find out why this happens, ive heard this so many times before and never understood why tapering would cause tooth pain.
Started out April 21st 2012 @ .5 Xanax for sleep once a night turned into 1.5- 4 MG xanax at night within 3 months! Tried to taper off Xanax, couldn't seem to taper off even the smallest amount.

Crossed over to 30MG Valium for tapering on 07/20/12
Took last .5 as of 8/15/13

Jesus what a ride......IM DONE!!!

“Notice that the stiffest tree is most easily cracked, while the bamboo or willow survives by bending with the wind.” -Bruce Lee
User avatar
saltlick
Moderator
 
Posts: 1162
Joined: Sun Sep 09, 2012 4:39 pm

Re: Advice on muscle joint stiffness/ burning skin

Postby Grace » Tue Mar 05, 2013 2:40 am

I've had the dental pain, also. This makes good sense. Thank you, saltlick and saltlick's wife. :)

Grace
Withdrawing from 2 mg. Klonopin since 4/11. Crossed over to 10 mg. Valium 11/11. Dry cut until 8/12, then started milk titration at 3.75 mg. Valium. Took last tiny dose on 6/21/14. Off- Hooray!

Please consult a medical professional for medical advice. Always taper a benzo under the supervision of a doctor. Do not abruptly stop taking your benzos.
User avatar
Grace
 
Posts: 959
Joined: Wed Jun 06, 2012 1:04 am
Location: The Cosmos

Re: Advice on muscle joint stiffness/ burning skin

Postby saltlick » Tue Mar 05, 2013 1:56 pm

The only thing i found to do for muscle stiffness is be sure to drink a ton of water during the day, eat something with high potassium and be sure to stretch before you go to bed. I use to wake up with terrible muscle cramps when tapering, i mean awful. One time it was so bad in one leg after it clenched up the muscle in my leg and let go the muscle was sore for a week after. This also happens more with lack of sleep. Dehydration and lack of sleep is the main cause of muscle cramps and tiredness (oh yeah and tapering benzos)
Started out April 21st 2012 @ .5 Xanax for sleep once a night turned into 1.5- 4 MG xanax at night within 3 months! Tried to taper off Xanax, couldn't seem to taper off even the smallest amount.

Crossed over to 30MG Valium for tapering on 07/20/12
Took last .5 as of 8/15/13

Jesus what a ride......IM DONE!!!

“Notice that the stiffest tree is most easily cracked, while the bamboo or willow survives by bending with the wind.” -Bruce Lee
User avatar
saltlick
Moderator
 
Posts: 1162
Joined: Sun Sep 09, 2012 4:39 pm


Return to Symptoms Management

Who is online

Users browsing this forum: Bing [Bot] and 3 guests
cron